GoodSense Allergy Relief, Diphenhydramine HCL Antihistamine, 25 mg, 100 Count

By | April 13, 2018
GoodSense Allergy Relief, Diphenhydramine HCL Antihistamine, 25 mg, 100 Count

Allergy Relief Tablets from GoodSense provide strong relief for sneezing, runny nose, itchy throat and itchy, watery eyes. Each tablet contains 25 mg of diphenhydramine hydrochloride.

  • Compare to Benadryl Allergy active ingredient
  • Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itchy nose or throat. Temporarily relieves these symptoms of the common cold: runny nose; sneezing
  • Coated tablet for easy swallowing
  • Multi-Symptom
  • Complete Allergy Relief